# SDR GTIA020387

- Difficulty date: March 25, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 7120 · Engine Mount Section
- Part: Clip
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT ENGINE FORWARD LOWER VIBRATION ABSORBER CLIP CRACKED.  REMOVED RIGHT ENGINE FORWARD LOWER VIBRATION ABSORBER CLIP.  FABRICATED REPAIR CLIP.  INSTALLED REPAIR CLIP.  (M)
